# SDR UIEA2018052290914

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,571 hours, 19,757 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412170418
- Part serial: 5606
- Condition: Failed
- Location: Lt Wx System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TRIPPING THE CIRCUIT BREAKER, RT SIDE.  FOUND THE WRONG SIDE WEATHER RADAR. LT RADAR CIRCUIT BREAKER TRIPPED.  R & R LT RADAR RT IAW AMM 34-43-01. OPS CHECKED GOOD. RT WX RADAR OPS CHECKED GOOD.
